Article Text

PDF

Atropine treatment for baclofen overdose.
  1. R. E. Ferner

    Abstract

    A healthy 17-year-old girl took a single large dose (420 mg) of baclofen. She was conscious on admission to hospital, but within 3.5 hr of overdose showed signs of marked cerebral, cardiac and respiratory depression, flaccidity and hypothermia. Eight hours after overdose, atropine administered i.v. produced a worth-while increase in cardiac output, ventilation and temperature, lasting for about 90 min. This is of therapeutic and theoretical interest, and supports the veiw that baclofen leads to cholinergic dominance.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.